RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 12, Pages 2265–2280 (Mi zvmmf4805)  

This article is cited in 4 scientific papers (total in 4 papers)

CABARET scheme for the numerical solution of aeroacoustics problems: Generalization to linearized one-dimensional Euler equations

V. M. Goloviznina, S. A. Karabasovb, T. K. Kozubskayaa, N. V. Maksimovb

a Institute of Safety in Nuclear Power Engineering, Russian Academy of Sciences, ul.. B.. Tul'skaya, 52, Moscow, 115191, Russia
b Institute of Mathematical Modeling, Russian Academy of Sciences, Miusskaya pl. 4a, Moscow, 125047, Russia

Abstract: A generalization of the CABARET finite difference scheme is proposed for linearized one-dimensional Euler equations based on the characteristic decomposition into local Riemann invariants. The new method is compared with several central finite difference schemes that are widely used in computational aeroacoustics. Numerical results for the propagation of an acoustic wave in a homogeneous field and the refraction of this wave through a contact discontinuity obtained on a strongly nonuniform grid are presented.

Key words: one-dimensional aeroacoustics problems, numerical solution of Euler equations, CABARET finite difference scheme.

Full text: PDF file (1859 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:12, 2168–2182

Bibliographic databases:

UDC: 519.634
Received: 12.12.2008
Revised: 22.04.2009

Citation: V. M. Goloviznin, S. A. Karabasov, T. K. Kozubskaya, N. V. Maksimov, “CABARET scheme for the numerical solution of aeroacoustics problems: Generalization to linearized one-dimensional Euler equations”, Zh. Vychisl. Mat. Mat. Fiz., 49:12 (2009), 2265–2280; Comput. Math. Math. Phys., 49:12 (2009), 2168–2182

Citation in format AMSBIB
\Bibitem{GolKarKoz09}
\by V.~M.~Goloviznin, S.~A.~Karabasov, T.~K.~Kozubskaya, N.~V.~Maksimov
\paper CABARET scheme for the numerical solution of aeroacoustics problems: Generalization to linearized one-dimensional Euler equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 12
\pages 2265--2280
\mathnet{http://mi.mathnet.ru/zvmmf4805}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 12
\pages 2168--2182
\crossref{https://doi.org/10.1134/S096554250912015X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000272968700015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-74549137942}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4805
  • http://mi.mathnet.ru/eng/zvmmf/v49/i12/p2265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kulikov Yu.M. Son E.E., “Taylor-Green Vortex Simulation Using Cabaret Scheme in a Weakly Compressible Formulation”, Eur. Phys. J. E, 41:3 (2018), 41  crossref  zmath  isi  scopus
    2. Mazhukin V.I. Shapranov A.V. Bykovskaya E.N., “Comparative Analysis of the Quality of Two-and Three-Layer Difference Schemes of the Second Order”, Math. Montisnigri, 42 (2018), 31–51  isi
    3. B. V. Rogov, “Dispersive and dissipative properties of the fully discrete bicompact schemes of the fourth order of spatial approximation for hyperbolic equations”, 2018, 000, 30 p.  mathnet  crossref  elib
    4. Rogov B.V., “Dispersive and Dissipative Properties of the Fully Discrete Bicompact Schemes of the Fourth Order of Spatial Approximation For Hyperbolic Equations”, Appl. Numer. Math., 139 (2019), 136–155  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:1091
    Full text:435
    References:56
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020